MathSciNet Relay Station
MathSciNet bibliographic data
MR1082628 (91k:57004) 57M07 (20F05 20F06 20F10 57M20)
Alonso, Juan M. Inégalités isopérimétriques et quasi-isométries. (French) [Isoperimetric inequalities and quasi-isometries] C. R. Acad. Sci. Paris Sér. I Math. 311 (1990), no. 12, 761–764.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement